# SDR DALA2018091705629

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 53,342 hours, 24,937 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO THE REMOVAL OF RT MLG. CORROSION ON RT MLG LOWER SIDE STRUT LOWER/FWD SPOT FACE. R&R LOWER SIDE STRUT AT RT MLG PER AMM 32-11-61.
